HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Birth Control (https://www.healthboards.com/boards/birth-control/)
-   -   Headaches with Yasmin? (https://www.healthboards.com/boards/birth-control/232525-headaches-yasmin.html)

Sadiwest 12-12-2004 12:59 PM

Headaches with Yasmin?
 
Hi, everyone. I accidentally threw away the paper inserts that came with my script--is 'headaches' a side effect of yasmin? Almost everyday since I started them I'll get a mild headache that comes and goes all day. Is this something one gets past at some point or is it a side effect I'll need to learn to live with?
Sandi :confused:

BJM04 12-12-2004 02:02 PM

Re: Headaches with Yasmin?
 
Everyone's body reacts differently to teh hormones in the bic pills..could just be a side effect ay or may not go away..I suffered from Headaches on certain pills too I havent tried Yasmin yet I was consideirng it..i heard good things about it for acne..any other side effects or likes you've discovered on YAsmin?how long ya been on it?I'm on Alesse..been on orthotricyceln and demulen

zilea 12-12-2004 05:41 PM

Re: Headaches with Yasmin?
 
I've just come off Levlen and onto Yasmin, and I have been getting headaches a lot...You should probably talk about it next time you see your doctor...
Zizzi.

BJM04 12-12-2004 06:12 PM

Re: Headaches with Yasmin?
 
Definetly tell yoru doctor about the headaches...there are so many other pills that are good choices u could consider..

Mecpcpj 12-12-2004 08:21 PM

Re: Headaches with Yasmin?
 
You should give Yasmin atleast 3 months because your body has to get regulated with the new hormones. In the first 3 months your body will probably do all sorts of things while it's trying to adjust. Usually the side effects start to diminish after 3 months.

littlegreek25 12-13-2004 08:51 AM

Re: Headaches with Yasmin?
 
I had headaches everyday with Yasmin for the first two weeks, then it started getting better. I am now on the last week of my second month,and the biggest side effect I have is really sore breasts. They feel kind of hard too. I am hoping this will get better. I'm going to stay on Yasmin for another couple of months and see what happens. Good luck. :)

Amy


All times are GMT -7. The time now is 12:45 AM.